# SDR 96ZZZX2840

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DC
- Make and model: Boeing 727-77
- Aircraft serial: 19253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SUPPORT BEAM, AFT FACE, APPROXIMATELY 4 INCHES OUTBOARD OF MAIN TRUNNION, THERE IS A SUPPORT BRACKET FOR AUXILIARY T/E STRUCTURE WITH A .50 INCH LONG CRACK IN BRACKET.  REMOVED BRACKET, FABBED NEW BRACKET, TREATED, AND INSTALLED PER SRM 51-10-1.
